# SDR IPXA2025060738399

- Difficulty date: May 29, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 27,248 hours, 17,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A5341076522300
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 54 A5341076522300 CRACKED.RECEIVED NEW BRACKET IAW SRM 53-15-18 ITEM 325.LOCATED AND DRILLED NEW BRACKET IAW SRM 51-40-40.INSTALLED BRACKET IAW SRM 51-40-21.
